I am relatively new on this site but your previous advice has been very helpful. My dr reduced my Levo last time I saw her (3 weeks ago). I now take 100mcg on weekdays and 75mcg at weekends, so reducing my overall weekly dose by 50mcg. I am under the opthalmologist as I have TED, which seemed to be much better on the higher dose, but has not got any worse on the lower dose (thank goodness). I have told the dr if the double vision comes back I will increase the dose back to 100mcg. However, I am suffering with palpitations, muscle & joint pain, swelling & tingling in my fingers and a pulselike noise in my ears, so my sleep is being disturbed, which makes me tired and lethargic. Would you think that this small reduction could cause any of these symptoms? I also take 20mg propranolol twice a day, vitamin d 800 each morning, 10mg amitriptyline in evening and rivaroxaban 20mg at 6pm. I take my thyroxine at 11.00pm each night away from all other meds. I had a TT last June. Any suggestions would be appreciated.